# SDR VQI2012F00005

- Difficulty date: February 27, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N623VA
- Make and model: Airbus A320-214
- Aircraft serial: 2740
- Aircraft time: 17,783 hours, 7,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 7439VSB
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE MX CHECK, IT WAS NOTED THE WALL MOUNTED EXIT LIGHTED SIGN (FIN 90WL7) AT THE LOWER LT AFT ENTRY DOOR WOULD NOT COME ON DURING THE TEST.  THE TECH GAINED ACCESS OT THE LIGHT ASSY AND FOUND THE GROUND WIRE CONTACT, 7439VS-B, HAD BECOME DISCONNECTED FROM THE SLEEVE.  REF ASM 33-51-00, FIG 103 SHEET 3.  THE TECH REINSERTED THE WIRE INTO THE CONNECTOR USING A PIN INSERTION TOOL.  THE EMERGENCY LIGHT SYS TESTED, OK.  NO DELAY OCCURRED DUE TO THIS ISSUE.
